Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 10

All articles in this issue are freely accessible.

The structure of the hypoabelian groups
L. E. Dickson.
Bull. Amer. Math. Soc. 4 (1898), 495-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557641
On the Hamilton groups
G. A. Miller.
Bull. Amer. Math. Soc. 4 (1898), 510-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557642
Note on the infinitesimal projective transformation
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1898), 515-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557643
Infinitesimal transformations of concentric conics
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1898), 520-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557644
A solution of the biquadratic by binomial resolvents
George P. Starkweather.
Bull. Amer. Math. Soc. 4 (1898), 524-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557645
Note on special regular reticulations
Ellery W. Davis.
Bull. Amer. Math. Soc. 4 (1898), 529-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557646
Limitations of Greek arithmetic
H. E. Hawkes.
Bull. Amer. Math. Soc. 4 (1898), 530-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557647
Maxima and minima of functions of several variables
James Pierpont.
Bull. Amer. Math. Soc. 4 (1898), 535-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557648
On the intersections of plane curves
F. S. Macaulay.
Bull. Amer. Math. Soc. 4 (1898), 540-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557649
Further note on Euler’s use of $i$ to represent an imaginary
W. W. Beman.
Bull. Amer. Math. Soc. 4 (1898), 551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note on Napier’s rules of circular parts
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1898), 552-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557653
Notes
Bull. Amer. Math. Soc. 4 (1898), 554-558
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1898), 558-560
More Information
Full-text PDF Free Access     Request Permissions
Errata
Bull. Amer. Math. Soc. 4 (1898), 560
More Information
Full-text PDF Free Access     Request Permissions
Seventh annual list of papers
Bull. Amer. Math. Soc. 4 (1898), 561-564
More Information
Full-text PDF Free Access     Request Permissions
Index
Bull. Amer. Math. Soc. 4 (1898), 565-577
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An Introduction to the Algebra of Quantics, by Edwin Bailey Elliott.
Reviewer: Henry S. White
Bull. Amer. Math. Soc. 4 (1898), 545-549
Review information
Full-text PDF Free Access
Leçons de Géométrie élémentaire, by Jacques Hadamard.
Reviewer: Frank Morley
Bull. Amer. Math. Soc. 4 (1898), 550-551
Review information
Full-text PDF Free Access